Alert archive / New Mexico / Flash Flood Warnings in 2013
Flash Flood Warning 8, NWS El Paso, TX
NWS El Paso, TX issued this flash flood warning at Jul 3, 2013, 7:49 PM MDT for Grant County, Hidalgo County, New Mexico. It was in force for 86 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 3, 2013, 7:49 PM MDT (01:49 UTC)
- Expired
- Jul 3, 2013, 9:15 PM MDT
- In force
- 86 min
- Issued by
- NWS El Paso, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Grant County, NM, Hidalgo County, NM
The radar
The Tucson radar (KEMX), 198 km from the middle of the area, began a volume at 01:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 00:00Z, 1.8 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 175 J/kg
- Mixed-layer CIN
- -57 J/kg
- Mixed-layer LCL
- 2906 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 14 m²/s²
- 0-3 km storm-relative helicity
- 79 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
752 WGUS54 KEPZ 040149 FFWEPZ NMC017-023-040315- /O.NEW.KEPZ.FF.W.0008.130704T0149Z-130704T0315Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE EL PASO TX 749 PM MDT WED JUL 3 2013 THE NATIONAL WEATHER SERVICE IN EL PASO HAS ISSUED A * FLASH FLOOD WARNING FOR... NORTHWESTERN HIDALGO COUNTY IN SOUTHWEST NEW MEXICO... WEST CENTRAL GRANT COUNTY IN SOUTHWEST NEW MEXICO... * UNTIL 915 PM MDT * AT 749 PM MDT...TRAINED WEATHER SPOTTERS REPORTED SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. * LOCATIONS IMPACTED INCLUDE... LORDSBURG... REDROCK... MANGAS SPRINGS... SHAKESPEARE... VIRDEN... BILL EVANS LAKE... PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY. DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY AUTOMOBILE. && LAT...LON 3288 10849 3228 10852 3225 10904 3290 10904 $$ ROGASH
1 follow-up statement
029 WGUS74 KEPZ 040256 FFSEPZ FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE EL PASO TX 856 PM MDT WED JUL 3 2013 NMC017-023-040311- /O.CAN.KEPZ.FF.W.0008.000000T0000Z-130704T0315Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ GRANT NM-HIDALGO NM- 856 PM MDT WED JUL 3 2013 ...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR NORTHWESTERN HIDALGO AND WEST CENTRAL GRANT COUNTIES IS CANCELLED... EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. ARROYOS OR STREAMS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO RECEDE...ENDING THE FLOOD THREAT. BE AWARE OF DEBRIS SCATTERED ACROSS ROADWAYS AT WASHES AND LOW WATER CROSSINGS. IF YOU HAVE OBSERVED FLOODING...PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY. LAT...LON 3288 10849 3228 10852 3225 10904 3290 10904 $$ ROGASH
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before this flash flood warning went out at Jul 3, 2:43 PM MDT, 5 hours 6 minutes earlier.
Area forecast discussion, Jul 3, 2:43 PM MDT, 5 hours 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 243 PM MDT WED JUL 3 2013 .SYNOPSIS... ANOTHER ROUND OF ACTIVE WEATHER WILL OCCUR OVER THE AREA THIS AFTERNOON AND TONIGHT. SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP. SOME OF THE STORMS MAY PRODUCE DAMAGING WIND GUSTS IN EXCESS OF 50 MPH. SCATTERED AFTERNOON AND EVENING THUNDERSTORMS WILL ALSO BE POSSIBLE ON THURSDAY...FOURTH OF JULY. HIGH PRESSURE SHOULD BEGIN TO REBUILD OVER AREA ON FRIDAY AND THE WEEKEND... WHICH WILL REDUCE CHANCES FOR SHOWERS AND THUNDERSTORMS A LITTLE. DAY TIME TEMPERATURES WILL REMAIN NEAR NORMAL WITH AFTERNOON HIGHS IN THE MID TO UPPER 90S ACROSS THE LOWLANDS. && .DISCUSSION... THE NORTHERLY FLOW PATTERN OVER THE STATE WILL REMAIN IN PLACE THROUGH THURSDAY. THIS WILL ALLOW SHORT WAVE IMPULSES TO DROP SOUTH OVER THE AREA AND HELP FORM SCATTERED THUNDERSTORMS ACROSS THE AREA. SOME OF THE STORMS MAY APPROACH SEVERE CRITERIA WITH DAMAGING WINDS AND LARGER HAIL POSSIBLE. MOST OF THE STORMS WILL PRODUCE PERIODS OF MODERATE TO HEAVY RAINFALL WITH SMALL HAIL AND WIND GUSTS OVER 50 MPH. THESE STORMS WILL DEVELOP OVER THE MOUNTAINS EARLY THIS AFTERNOON AND SPREAD ACROSS THE LOWLAND LATE AFTERNOON AND INTO TONIGHT. THIS PATTERN WILL REPEAT ON THURSDAY FOURTH OF JULY HOLIDAY. TEMPERATURES WILL BEGIN WARMING BACK UP ON THURSDAY WITH MID 90'S EXPECTED ACROSS THE LOWLANDS. FLASH FLOOD POTENTIAL IN THE EASTERN GILA REGION REMAINS HIGH NEAR THE BURN SCAR OF THE SILVER FIRE. VEGETATION HAS BEEN BURNED OFF FROM MANY AREAS...LEAVING BARE SOIL WHICH MAKES IT PARTICULARLY SUSCEPTIBLE TO FLASH FLOODING. EVEN AN ISOLATED THUNDERSTORM PRODUCING MODERATE RAINFALL OF AN HALF OR MORE COULD PRODUCE FLOODING PROBLEMS IN THE DOWN STREAM DRAINAGES AND CREEKS. COMMUNITIES NEAR THE BURN AREA SHOULD BE ALERT FOR RAPIDLY RISING DRAINAGES AND CREEKS IF THUNDERSTORMS OCCUR. FRIDAY WILL BEGIN TO SEE A PATTERN CHANGE WITH HIGH PRESSURE ALOFT REBUILDING OVER THE LOCAL AREA. THIS WILL CAUSE THE NORTHERLY FLOW TO WEAKEN AND BEGIN A PERIOD OF WEAK STEERING FLOW ALOFT. THE HIGH WILL SUPPRESS SOME T-STORM ACTIVITY. HOWEVER...MOISTURE WILL REMAIN TRAPPED UNDER THE HIGH...KEEPING A CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS GOING THROUGH THE WEEKEND. WITH THE WEAK STEERING FLOW ALOFT THUNDERSTORMS THAT DO DEVELOP WILL NOT MOVE VERY MUCH IF AT ALL. THIS ALLOW STORMS TO PRODUCE MUCH MORE PRECIPITATION OVER A SINGLE AREA THAN STORMS THAT ARE MOVING AT A GOOD PACE. PERIODS OF MODERATE TO HEAVY RAINFALL WITH MINOR LOCALIZED FLOODING WILL BE POSSIBLE. MOUNTAINS WILL HAVE BETTER CHANCES THAN THE LOWLANDS FOR MEASURABLE RAINFALL...WHICH WILL BE SPOTTY IN COVERAGE. HIGH PRESSURE WILL REMAIN OVER THE AREA WELL INTO NEXT WEEK. THE MOISTURE WILL REMAIN TRAPPED UNDER THE HIGH WITH AT LEAST A SLIGHT CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS CONTINUING THROUGH THE PERIODS. TEMPERATURES WILL BE NEAR OR SLIGHTLY ABOVE NORMAL BUT SHOULD REMAIN BELOW THE CENTURY MARK. && .AVIATION...VALID 03/00Z-04/00Z. SCATTERED MOUNTAIN TSRA WILL MOVE SOUTH INTO THE LOWLANDS AND SLOWLY MERGE INTO MORE ORGANIZED CLUSTERS THIS EVENING. GOOD POTENTIAL FOR TSRA AT JUST ABOUT ALL TAF SITES...LATER INTO THE EVENING THE FURTHER SOUTH YOU GO. HIGH WINDS/BLOWING DUST WILL BE THE PRIMARY THREATS WITH ISOLATED GUSTS AROUND 50KT POSSIBLE. THURSDAY SHOULD BE ESSENTIALLY A REPEAT OF THE PAST FEW DAYS. EXPECT A FEW RESIDUAL SHOWERS AND ISOLATED THUNDERSTORMS TO PERSIST INTO THE EARLY MORNING HOURS. && .FIRE WEATHER... SILVER FIRE: AS OF 230 PM MDT...SCATTERED THUNDERSTORMS DEVELOPING ALONG EASTERN SLOPES OF THE BLACK RANGE ARE MOVING SOUTH LIKE THE PAST FEW DAYS. EXPECT ERRATIC OUTFLOW WINDS AS CELLS TRACK ACROSS THE MOST ACTIVE (NW) PART OF THE FIRE WITH BRIEF HEAVY DOWNPOURS POSSIBLE. ADDITIONAL AND MORE ORGANIZED ACTIVITY POSSIBLE THIS EVENING. WINDS SHOULD BECOME SOUTHEASTERLY AS MORE ORGANIZED THUNDERSTORMS MOVE SOUTH OF THE AREA THIS EVENING. DOWNBURST WINDS 40 TO 50 MPH POSSIBLE...BUT STRONGEST WIND POTENTIAL WILL BE IN THE LOWLANDS. UPPER-LEVEL NORTHERLY FLOW WILL PERSIST THROUGH THE NEXT FEW DAYS WITH THE SUBTROPICAL RIDGE TO OUR EAST. A SERIES OF WEAK IMPULSES WILL HELP FOCUS THUNDERSTORMS THIS AFTERNOON AND AGAIN THU/FRI... WITH SCATTERED MOUNTAIN ACTIVITY MERGING INTO MORE ORGANIZED CLUSTERS IN TIME. STRONG WIND GUSTS WILL BE THE PRIMARY THREAT FROM THESE STORMS WITH GUSTS OVER 50 MPH POSSIBLE IN THE DESERT LOWLANDS. RH RECOVERY WILL BE EXCELLENT THE NEXT SEVERAL NIGHTS WITH RESIDUAL SHOWERS HANGING AROUND UNTIL DAWN. THE UPPER RIDGE WILL SHIFT BACK TO THE EAST...PARKING ITSELF OVER NEW MEXICO BY THE WEEKEND. TEMPERATURES WILL INCREASE AND THUNDERSTORM COVERAGE WILL DECREASE SLIGHTLY...AND STORMS WILL TEND TO FAVOR HIGHER TERRAIN MORE SO THAN THE PAST FEW DAYS. WITH VERY LIGHT WINDS ALOFT...STORMS WILL TEND TO BE VERY SLOW MOVING THIS WEEKEND. && .PRELIMINARY POINT TEMPS/POPS... EL PASO 71 96 71 95 75 / 30 20 40 30 30 SIERRA BLANCA 65 94 69 95 68 / 30 20 30 20 20 LAS CRUCES 68 94 69 93 71 / 30 20 40 30 30 ALAMOGORDO 68 91 72 94 71 / 30 30 40 30 30 CLOUDCROFT 49 72 51 74 52 / 40 30 40 40 30 TRUTH OR CONSEQUENCES 69 92 71 94 70 / 30 30 40 30 30 SILVER CITY 66 89 66 88 67 / 40 30 40 30 30 DEMING 67 97 67 93 69 / 30 30 40 30 30 LORDSBURG 69 96 70 93 69 / 40 30 40 30 20 WEST EL PASO METRO 73 96 74 93 77 / 30 20 40 30 30 DELL CITY 66 92 67 90 68 / 30 30 30 30 30 FORT HANCOCK 72 100 74 100 73 / 30 20 30 20 20 LOMA LINDA 63 90 63 86 66 / 30 20 30 20 20 FABENS 72 96 70 95 74 / 30 20 30 20 20 SANTA TERESA 70 96 70 94 73 / 30 20 40 30 30 WHITE SANDS HQ 71 98 73 94 74 / 30 20 40 30 30 JORNADA RANGE 62 100 63 95 66 / 30 30 40 30 30 HATCH 70 89 71 91 73 / 30 30 40 30 30 COLUMBUS 69 96 71 93 69 / 30 30 40 30 30 OROGRANDE 67 97 68 95 69 / 30 30 40 30 30 MAYHILL 54 82 57 81 60 / 40 30 40 40 30 MESCALERO 53 81 55 84 55 / 40 30 40 40 30 TIMBERON 54 82 53 79 56 / 40 30 40 30 30 WINSTON 56 85 59 84 58 / 40 30 40 30 30 HILLSBORO 65 91 67 89 68 / 40 30 40 30 30 SPACEPORT 65 94 67 94 68 / 30 30 40 30 30 LAKE ROBERTS 61 90 64 86 61 / 40 40 40 40 40 HURLEY 64 89 65 88 64 / 40 30 40 30 30 CLIFF 64 99 66 94 61 / 40 30 40 40 40 MULE CREEK 54 96 60 92 54 / 40 30 40 30 20 FAYWOOD 66 91 67 88 66 / 40 30 40 30 30 ANIMAS 68 96 67 94 67 / 40 30 30 30 30 HACHITA 66 94 68 94 67 / 30 30 40 30 30 ANTELOPE WELLS 67 95 68 93 66 / 30 30 30 30 20 CLOVERDALE 63 90 65 87 64 / 40 30 30 30 20 && .EPZ WATCHES/WARNINGS/ADVISORIES... NM...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR NMZ402-403-408-409. TX...NONE. && 04/25 LUNDEEN/HARDIMAN
Hazardous weather outlook, Jul 3, 11:16 AM MDT, 8 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 1116 AM MDT WED JUL 3 2013 NMZ401-404>407-410>417-TXZ418>424-041730- UPPER GILA RIVER VALLEY-SOUTHWEST DESERT/LOWER GILA RIVER VALLEY- LOWLANDS OF THE BOOTHEEL-UPLANDS OF THE BOOTHEEL- SOUTHWEST DESERT/MIMBRES BASIN-NORTHERN DONA ANA COUNTY- SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-CENTRAL TULAROSA BASIN- SOUTHERN TULAROSA BASIN- WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET- SACRAMENTO MOUNTAINS ABOVE 7500 FEET- EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA- WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY- NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN- SOUTHERN HUDSPETH HIGHLANDS- RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES- RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY- 1116 AM MDT WED JUL 3 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE AREA WIDE THIS AFTERNOON AND TONIGHT. THESE STORMS WILL CAPABLE OF PRODUCING PERIODS OF MODERATE TO HEAVY RAINFALL...SMALL HAIL AND STRONG WIND GUSTS OVER 50 MPH. A FEW OF THESE STORMS MAY PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH. STORMS WILL BE MORE FREQUENT THIS EVENING AND THEN BEGIN TO WEAKEN AFTER MIDNIGHT. HEAVIER RAIN AMOUNTS MAY PRODUCE MINOR LOCALIZED FLOODING ALONG DRAINAGES AND POORLY DRAINED LOW LYING AREAS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE THROUGH MONDAY. STORMS MAY PRODUCE PERIODS OF MODERATE TO HEAVY RAINFALL...SMALL HAIL...AND WIND GUSTS IN EXCESS OF 50 MPH. EXCESSIVE RAINFALL FROM SOME STORMS MAY CAUSE MINOR LOCALIZED FLOODING IN LOW LYING OR POORLY DRAINED AREAS. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT ANY OBSERVED HAZARDOUS WEATHER OR DAMAGE OR FLOODING TO THIS OFFICE. NMZ402-403-408-409-041730- SOUTHERN GILA HIGHLANDS/BLACK RANGE- SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY- EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES- 1116 AM MDT WED JUL 3 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM. .DAY ONE...TODAY AND TONIGHT A FLASH FLOOD WATCH IS IN EFFECT FOR PORTIONS OF WESTERN SIERRA COUNTY AND PORTIONS OF EASTERN GRANT COUNTY FOR AREAS NEAR THE SILVER FIRE BURN SCAR. THE FIRE HAS REMOVED VEGETATION FROM A LARGE PORTION OF THE BLACK RANGE...LEAVING BARE SOIL THAT WILL NOT BE ABLE TO SOAK IN EVEN MODERATE AMOUNTS OF RAINFALL. RAIN AMOUNTS OF A HALF INCH OR GREATER WILL BE SUFFICIENT TO CAUSE FLASH FLOODING ON AFFECTED CREEKS AND DRAINAGES. SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO OCCUR OVER THE ENTIRE AREA AGAIN THIS AFTERNOON AND TONIGHT WITH MODERATE TO HEAVY RAINFALL POSSIBLE. IN ADDITION... STRONG WIND GUSTS OF 50 MPH OR GREATER AND POSSIBLY LARGE HAIL MAY ALSO OCCUR FROM SOME OF THE STORMS. THERE IS A RISK OF DAMAGING THUNDERSTORM WINDS AGAIN TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE WILL BE ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS POSSIBLE EACH AFTERNOON AND EVENING THROUGH TUESDAY. FLASH FLOODING POTENTIAL REMAINS FOR AREAS NEAR THE BLACK RANGE WILL PERSIST THROUGH THE WEEKEND. THOUGH STORM FREQUENCY AND COVERAGE WILL NOT BE AS WIDESPREAD...ANY STORMS THAT DO DEVELOP WILL BE SLOW MOVING AND MAY PRODUCE MORE RAINFALL. IN ADDITION...STRONG WIND GUSTS AND MOSTLY SMALL HAIL WILL BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT ANY OBSERVED HAZARDOUS WEATHER OR DAMAGE OR FLOODING TO THIS OFFICE. LUNDEEN
In the hours before
Special weather statement, Jul 3, 3:11 PM MDT, 4 hours 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EL PASO TX 311 PM MDT WED JUL 3 2013 NMZ415-416-032200- EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET NM-SACRAMENTO MOUNTAINS ABOVE 7500 FEET NM- 311 PM MDT WED JUL 3 2013 ...STRONG THUNDERSTORMS THREATENING NORTHERN OTERO COUNTY THROUGH 400 PM MDT... AT 309 PM MDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM 12 MILES NORTHEAST OF CLOUDCROFT...MOVING SOUTH AT 15 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 45 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS IMPACTED INCLUDE... ELK SILVER... SIXTEEN SPRINGS... SILVER LAKE... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. JMG
Local storm report, Jul 3, 5:40 PM MDT, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
540 PM MDT WED JUL 03 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM FLASH FLOOD ELK SILVER 33.05N 105.56W
07/03/2013 OTERO NM FIRE DEPT/RESCUE
8-12 INCHES OF WATER COVERING THE STATE HWY 244 BETWEEN
MILE MARKERS 10 AND 18. DEBRIS IS ALSO ON THE ROAD.
&&
EVENT NUMBER EPZ1300500
LUNDEENLocal storm report, Jul 3, 5:43 PM MDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
543 PM MDT WED JUL 03 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM HAIL ELK SILVER 33.05N 105.56W
07/03/2013 M0.80 INCH OTERO NM FIRE DEPT/RESCUE
PEA TO NICKEL SIZED HAIL REPORTED COVERING THE GROUND
UP TO 6 INCHES DEPTH EVENT TIME APPROXIMATE.
&&
EVENT NUMBER EPZ1300501
LUNDEENLocal storm report, Jul 3, 5:44 PM MDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
544 PM MDT WED JUL 03 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0533 PM TSTM WND GST GILA 32.97N 108.58W
07/03/2013 E60 MPH GRANT NM LAW ENFORCEMENT
&&
EVENT NUMBER EPZ1300502
LUNDEENLocal storm report, Jul 3, 6:55 PM MDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
655 PM MDT WED JUL 03 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM HAIL MESCALERO 33.16N 105.78W
07/03/2013 M1.50 INCH OTERO NM FIRE DEPT/RESCUE
GOLFBALL SIZE HAIL ON ROAD 244 BETWEEN MESCALERO AND
CLOUDCROFT AT 350 PM...BROKEN WINDSHIELD REPORTED
&&
EVENT NUMBER EPZ1300503
DJNThe office that day
Everything else NWS El Paso, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 3, 6:08 PM MDT | Severe Thunderstorm Warning | EPZ | Grant | 37 min |
| Jul 3, 6:16 PM MDT | Flash Flood Warning | EPZ | Grant | 4 hr |
| Jul 3, 6:26 PM MDT | Severe Thunderstorm Warning | EPZ | Sierra | 64 min |
| Jul 3, 6:41 PM MDT | Severe Thunderstorm Warning | EPZ | Grant, Hidalgo | 79 min |
| Jul 3, 7:28 PM MDT | Severe Thunderstorm Warning | EPZ | Doña Ana, Sierra | 47 min |
| Jul 3, 8:02 PM MDT | Severe Thunderstorm Warning | EPZ | Otero | 43 min |
| Jul 3, 8:12 PM MDT | Severe Thunderstorm Warning | EPZ | Sierra | 48 min |
| Jul 3, 8:14 PM MDT | Severe Thunderstorm Warning | EPZ | Doña Ana | 61 min |
| Jul 3, 8:42 PM MDT | Severe Thunderstorm Warning | EPZ | Doña Ana, Otero | 48 min |
| Jul 3, 9:15 PM MDT | Severe Thunderstorm Warning | EPZ | Doña Ana | 45 min |
| Jul 3, 10:18 PM MDT | Severe Thunderstorm Warning | EPZ | Doña Ana | 42 min |
| Jul 4, 7:23 AM MDT | Flash Flood Watch | EPZ | Grant, Luna, Sierra | 23 hr |
| Jul 4, 2:24 PM MDT | Severe Thunderstorm Warning | EPZ | Grant | 66 min |
| Jul 4, 2:33 PM MDT | Flash Flood Warning | EPZ | Grant | 3 hr |
| Jul 4, 3:34 PM MDT | Flash Flood Warning | EPZ | Grant | 116 min |
| Jul 4, 4:50 PM MDT | Severe Thunderstorm Warning | EPZ | Grant | 40 min |
| Jul 4, 5:30 PM MDT | Flash Flood Warning | EPZ | Grant | 2 hr |
Nearby
Flash Flood Warnings in New Mexico, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.